# SDR SWAA2021081328540

- Difficulty date: November 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 48,902 hours, 29,179 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL SUPPORT WEB INBOARD OF DEFLECTION CONTROL RIB CRACKED IN UPPER OUTBOARD CORNER / REMOVED AND REPLACED RIGHT WING UPPER TRAILING EDGE PANEL SUPPORT WEB INBOARD OF DEFLECTION CONTROL IAW SRM 51-40-02
